# SDR IXXA2022090801

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767-200
- Aircraft serial: 22318
- Aircraft time: 89,752 hours, 48,683 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 145T88061
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FITTING CORRODED
